# SDR GTIA2022060636471

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 15,262 hours, 6,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRE SERVECING-SERVICED R2 ASSIST BOTTLE IAW AMM 52-10-00
